Please help as feel very confused? Am I right to believe if the pill had supressed periods and ovulation then will my endo be less active???

I've only been on cerelle (progesterone only pill) since December and last month was the first month I had no bleeds so has a good 5 months to stop bleeding and supposedly ovulation. The thing is I'm still getting a lot of pain, extreme fatigued and weeing loads all the time which is all exactly how I felt before my operation. They did find endo on my bladder so guess the weeing is to be expected. Some days are better than others. I just feel that I don't feel any better after all this. Is there anything that works or is this normal now am I going to feel this ill until I reach the menopause. Such an awful disease it really is :-( x x x

4 Replies

  • Sounds like you have a bacterial infection there too. Ecoli which is the bain of any woman with endo as we are so much more likely to have it living in the bladder than normal people would, and it is very resistant to most anti-biotics.

    Pleas get your pee checked with your GP for infection and not just a dip test in the clinic - but sent to the lab to confirm if it is ecoli.

    It doesn't necessarily cause the usual UTI syptoms like burning when you pee, infact it is notorious for not showing any symptoms at all untill suddenly you are needing to go pee a lot, and there may be a hint of bacon like smell to the pee in advanced stages.

    Use the search box on the green bar and type in Ecoli. We have had a few discussions on this lately. I posted a long post last week about how the bug is so hard to shift from our bladders.

    The Pill may not suppress ovulation, it may only stop your periods bleeding each month from the uterus because it thins the menstrual lining or stops it growing - which would reduce the likelyhood of new endo spreading from there in backflow bleeding along the fallopian tube. So there is certainly a lot of good from taking the pill or having a mirena or anything that stops you having periods.

    However if you do have existing endo that has not yet been surgically removed it can still remain active which is why surgery to remove all existing endo is so important to get done, while also trying to prevent new endo.Fatigue is part and parcel of having a qrecked immune system and there is nothing you can do to be rid of that, that anyone has yet discovered.

    Do get your pee checked out and the battle with ecoli underway asap. After each course of antibiotics - take a pot of pee back to the doc to be checked after finishing the meds. And if still infected keep on trying different antibiotics to try and be rid of it once and for all.

  • Thank you so much inpatient or your detailed reply and for your one on my last post very much appreciated.

    I have previously had my urine checked and sent of and nothing showed up. Do they usually check for that or do I need to ask? Do you think it could be that endo was found on the bladder? I had my surgery in November 2013 where she said she lasered all of do surely it hasn't grown back already? X x x

  • Hi croydebay,

    I believe the progesterone only pill is given in defence of having your hormones being detrimental to your endometriosis symptoms.

    If you feel as if the prescription of progesterone pill is flaring up your previous symptoms its definitely worth talking to your G.p about this as it may not be strong enough for you & therefore may be better off with having something fitted internally such as the mirena coil or similar.

    From my own personal experience & from what I've gathered from members on this forum the diagnosis of endometriosis is very ignorant & very isolated at times & as a result we are left with no other choice but to demand further action to be taken seriously.


  • Hi Croydebay. Sorry to hear your having such a rough time. I've been exactly the same with continuing packs of pills together. I get horrendous pain, nausea, cramps, bleeding - the lot. I'm due to have the coil fitted later this month. The only thing that stopped the pain was by stopping the pill and having a bleed. After this, all the problems disappeared. I'm dreading the next date my period is due as it will probably start all over again x

You may also like...